# SDR UIEA2021042801017

- Difficulty date: April 28, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 101,161 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Bulb
- Part number: 6259469
- Part serial: 023C388
- Condition: Malfunctioned
- Location: Heat Exchanger
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT EICAS R PACK TEMP EXTINGUISHED WITH STANDBY ( PACK TEMPERATURE CONTROL SYSTEMS, (-200/-300) (MAY BE INOPERATIVE OFF) )( DEFERED IAW MEL 21-51-03 MDDR 146045 CAT C 8MAY21 PLACARD INSTALL  30APR2021 - 1276082 ITEM #10 - REMOVED AND REPLACED R/H PACK TEMP CONTROLLER IAW AMM 21-51-14. OPS CHECK GOOD. THIS CLEARS DMI 146045 PLACARDS REMOVED.  1MAY2021 - 1476083 ITEM #13 - REMOVED AND REPLACED RH PRIMARY HEAT EXCHANGER TEMPERATURE BULB IAW AMM 21-52-08. OPERATIONAL CHECK GOOD INDICATION NORMAL. P/N 28034-1, NSN    )
